# SDR DL76G090387

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 75,779 hours, 15,818 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part serial: P2793
- Condition: Slow
- Location: Apu Bleed
- Part time: 9,555 hours, 12,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN ON PUSHBACK WITH FAULT LIGHT.  ECU FAULTED REV FLOW.  REPLACED SURGE CONTROL VALVE.  CKS GOOD MFG P/N 979806-12.
